# SDR SWAA2022061612136

- Difficulty date: May 26, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 19,718 hours, 9,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE STA 727I TO 727J SHOWS SIGNS OF CORROSION. / [01] DEFECT REPAIRED ON CARD TTG8Q00CPMF5.;[02] CW
